# SDR DALA2018120907104

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 46,122 hours, 24,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 IN OPEN LOWER INBOARD HOLE DOOR STOP NUMBER 1 RT SIDE AT FWD GALLEY AREA (1 EA) CRACK DIRECTION 9 O'CLOCK LOOKING FWD. REPLACED INTERCOSTAL FITTING 1 RT SIDE FR 16 FWD GALLEY AREA AS PER SRM 51-72-11 AND DRAWING D53112300.
